# SDR USAA2009082692253

- Difficulty date: August 26, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 30,675 hours, 16,421 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664109
- Part serial: A7697
- Condition: Failed
- Location: Lt Door
- Part time: 5,387 hours, 1,252 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 996 - FORWARD LEFT DOOR SLIDE EXTERIOR EMERGENCY LIGHTS FAILED CHECK.  REMOVED AND REPLACED FORWARD LEFT DOOR SLIDE.  DOOR SLIDE WAS OVERHAULED AND INSPECTED - PASSED ALL FUNCTIONAL, LIGHTING AND INTEGRITY TESTS.
